Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Have eczema on stomach. Starts to bleed after scratching. Suggest any effective medicine

Hi. My name is Anaya. I have a very bad case of eczema on my stomach and underneath. I have gone to tons of doctors and have many creams, one of them being Hydrocortizone Valerate. They seem to taking the pain away for a few hours but it comes right back along with the itching. When the pain and itching has overcome me I tend to scratch it making it worse. After I scratch it tends to bleed a lot and sometimes it may ooze yellowish liquid. I need help fast.
Asked On : Fri, 11 Jan 2013
Answers:  1 Views:  61
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Hi Anaya,
I can understand your concern. You need to use a more potent steroid antibiotic cream(for eg mometasone- fusidic acid combination or clobetasol gentamicin combination) to treat your skin eczema. Also take an oral antihistaminic to reduce severe itching. Once eczema clears away, use an intensive moisturiser preferably containing urea or lactic acid to keep the area well moisturised. Hope that solves your query. Take care.
Answered: Fri, 11 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor